MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number INT413
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Patient identifier unknown / not provided.Date of birth unknown / not provided.Weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant was removed due to infection.Tooth location 15.

Brand Name
OSSEOTITE® TAPERED CERTAIN® IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9350203
Report Number0001038806-2019-01424
Device Sequence Number2626439
Product Code DZE
UDI-Device Identifier00844868006664
UDI-Public(01)00844868006664(17)150823(10)971357(241)INT413
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2015
Device Model NumberINT413
Device Catalogue NumberINT413
Device Lot Number971357
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR